# SDR VGQY2010080300048

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B1192432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND CRACK INDICATION ON BS 1000 RADIUS OF BULKHEAD CHORD BETWEEN STR 38R AND STR 39R BELOW BATHTUB FITTING.  COMPLIED WITH EN 1190-10,
